# SDR ASAA2022120340996

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 50,081 hours, 14,729 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 7178
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 63,606 hours, 22,687 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES DURING RECALL. RESETS OK. GROUNDED - YES. REMOVED AND REPLACED RIGHT TCV, V141 B737-800 AMM 21-51-10, OPS CHECK GOOD.
